Researcher Page

사진

Kwon, Soonsik (권순식) C-1810-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
http://mathsci.kaist.ac.kr/~soonsikkHomePage
Research Area
Partial Differential Equations, Analysis, Ordinary Differential equations

Keyword Cloud

Reload 더보기
1

Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, TadahiroELSEVIER SCIENCE BVANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

2

Modified scattering for the Vlasov-Poisson system

Choi, Sun-Ho; Kwon, SoonsikresearcherIOP PUBLISHING LTDNONLINEARITY, v.29, no.9, pp.2755 - 2774, 2016-09

3

SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, TristanKHAYYAM PUBL CO INCADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

4

THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

Chae, Myeongju; Kwon, SoonsikresearcherAMER INST MATHEMATICAL SCIENCESCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

5

WELL-POSEDNESS AND ILL-POSEDNESS FOR THE CUBIC FRACTIONAL SCHRODINGER EQUATIONS

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, SanghyukAMER INST MATHEMATICAL SCIENCESDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.7, pp.2863 - 2880, 2015-07

6

On finite time blow-up for the mass-critical Hartree equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, SanghyukCAMBRIDGE UNIV PRESSPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.145, no.3, pp.467 - 479, 2015-06

7

NONEXISTENCE OF SOLITON-LIKE SOLUTIONS FOR DEFOCUSING GENERALIZED KDV EQUATIONS

Kwon, Soonsikresearcher; Shao, ShuanglinTEXAS STATE UNIVELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015-02 View PDF (98kb)

8

Profile decompositions of fractional Schrodinger equations with angularly regular data

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, SanghyukACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF DIFFERENTIAL EQUATIONS, v.256, no.8, pp.3011 - 3037, 2014-04

9

Poincare-Dulac Normal Form Reduction for Unconditional Well-Posedness of the Periodic Cubic NLS

Guo, Zihua; Kwon, Soonsikresearcher; Oh, TadahiroSPRINGERCOMMUNICATIONS IN MATHEMATICAL PHYSICS, v.322, no.1, pp.19 - 48, 2013-08

10

Profile decompositions and blowup phenomena of mass critical fractional Schrodinger equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, SanghyukPERGAMON-ELSEVIER SCIENCE LTDNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.86, pp.12 - 29, 2013-07

11

A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, TadahiroSPRINGERJOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

12

ON THE MASS-CRITICAL GENERALIZED KDV EQUATION

Killip, Rowan; Kwon, Soonsikresearcher; Shao, Shuanglin; Visan, MonicaAMER INST MATHEMATICAL SCIENCESDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.32, no.1, pp.191 - 221, 2012-01

13

On Unconditional Well-Posedness of Modified KdV

Kwon, Soonsikresearcher; Oh, TadahiroOXFORD UNIV PRESSINTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.15, pp.3509 - 3534, 2012

14

BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

Kwon, Soonsikresearcher; Roy, TristanKHAYYAM PUBL CO INCDIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83, 2012

15

GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, SoonsikresearcherAMER INST MATHEMATICAL SCIENCESCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

16

On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, SoonsikresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

17

Well-posedness and ill-posedness of the fifth-order modified KDV equation

Kwon, SoonsikresearcherTexas State University - San MarcosElectronic Journal of Differential Equations, v.2008, no.0, pp.1 - 15, 2008-01

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0